# SDR SWAA982074

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND INTERCOSTAL CRACKED AT BS 927 TO 947, BL0.  REPAIRED PER BOEING SRM.
